UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Jarnik's convex lattice n-gon for non-symmetric norms

Barany, I; Enriquez, N; (2012) Jarnik's convex lattice n-gon for non-symmetric norms. MATHEMATISCHE ZEITSCHRIFT , 270 (3-4) 627 - 643. 10.1007/s00209-010-0816-0.

Full text not available from this repository.
Type: Article
Title: Jarnik's convex lattice n-gon for non-symmetric norms
DOI: 10.1007/s00209-010-0816-0
Keywords: Convex lattice polygon, Primitive vectors, Isoperimetric problem
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/82511
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item